zbMATH — the first resource for mathematics

Equipartition of the eigenfunctions of quantized ergodic maps on the torus. (English) Zbl 0876.58041
Authors’ abstract: “We give a simple proof of the equipartition of the eigenfunctions of a class of quantized ergodic area-preserving maps on the torus. Examples are the irrational translations, the skew translations, the hyperbolic automorphisms and some of their perturbations”.

37A30 Ergodic theorems, spectral theory, Markov operators
37D99 Dynamical systems with hyperbolic behavior
Full Text: DOI
[1] [AA] Arnold, V.I., Avez, A.: Ergodic problems in classical mechanics. New York: W.A. Benjamin, 1968
[2] [AB] Agam, O., Brenner, N.: Semi-classical Wigner functions for quantum maps on the torus. Preprint Technion-Phys-94 · Zbl 0853.47036
[3] [BV] Balazs, N.L., Voros, A.: The quantized Baker’s transformation. Ann. Phys.190 1–31 (1989) · Zbl 0664.58045
[4] [CdV] Colin de Verdière, Y.: Ergodicité et fonctions propres du Laplacien. Commun. Math. Phys.102, 497–502 (1985) · Zbl 0592.58050
[5] [CFS] Cornfeld, I.P., Fomin, S.V., Sinai, Ya.G.: Ergodic theory. Berlin: Springer Verlag, 1982 · Zbl 0493.28007
[6] [CR] Combescure, M., Robert, D.: Distribution of matrix elements and level spacings for classically chaotic systems. Ann. Inst. H. Poincaré61, 4, 443–483 (1994) · Zbl 0833.58018
[7] [DB] De Bièvre, S.: Oscillator eigenstates concentrated on classical trajectories J. Phys. A.25, 3399–3418 (1992) · Zbl 0755.58056
[8] [DBDEG] De Bièvre, S., Degli Esposti, M., Giachetti, R.: Quantization of a class of piecewise affine transformations on the torus. Preprint, 1994, Commun. Math. Phys., to appear · Zbl 0840.58019
[9] [DBG] De Bièvre, S., Gonzalez, J.A.: Coherent states on tori In: ”Quantization and coherent states methods.” Proceedings of the 11th Work-shop on Geometrical Methods in Mathematical Physics-Bialystoc 1992, Ali, S.T., Ladanov, I.M., Odzijewicz, A. (eds.) Singapore: World Scientific, 1993
[10] [DE] Degli Esposti, M.: Quantization of the orientation preserving automorphisms of the torus. Ann. Inst. H. Poincaré58, 323–341 (1993) · Zbl 0777.58017
[11] [DEGI] Degli Esposti, M., Graffi, S., Isola, S.: Stochastic properties of the quantum Arnold cat in the classical limit. Commun. Math. Phys.167, 471–509 (1995) · Zbl 0822.58022
[12] [FGBV] Figueroa, H., Garcia-Bondia, J.M., Varilly, J.C.: Moyal quantization with compact symmetry groups and noncommutative harmonic analysis. J. Math. Phys.31, 2664–2671 (1990) · Zbl 0753.43002
[13] [F] Folland, G.: Harmonic analysis in phase space. Princeton, NJ: Princeton University Press, 1988 · Zbl 0682.43001
[14] [GL] Gérard, P., Leichtnam, E.: Ergodic properties of the eigenfunctions for the Dirichlet problem. Duke. Math. J.71, 2, 559–607 (1993) · Zbl 0788.35103
[15] [HB] Hannay, J.H., Berry, M.V.: Quantization of linear maps-Fresnel diffraction by a periodic grating. Physica D.1, 267–291 (1980) · Zbl 1194.81107
[16] [HMR] Helffer, B., Martinez, A., Robert, D.: Ergodicité et limite semi-classique. Commun. Math. Phys.109, 313–326 (1987) · Zbl 0624.58039
[17] [HOSW] Hillery, M., O’Connel, R.F., Scully, M.O., Wigner, E.P.: Distribution functions in Physics. Fundamentals. Phys. Rep.106, 121–167 (1984)
[18] [LV] Leboeuf, P., Voros, A.: Chaos-revealing multiplicative representation of quantum eigenstates. J. Phys. A23, 1765–1774 (1990)
[19] [M] Mané, R.: Ergodic theory and differentiable dynamics. Berlin: Springer Verlag, 1987
[20] [Pe] Perelomov, A.: Generalized coherent states and their applications. Berlin, Heidelberg, New York: Springer, 1985
[21] [Ro] Robert, D.: Autour de l’approximation semi-classique. Birkhäuser, 1987 · Zbl 0621.35001
[22] [RS] Reed, M., Simon, B.: Analysis of operators IV. New York: Academic Press, 1978
[23] [S] Saraceno, M.: Classical structures in the quantized Baker transformation. Ann. Phys.199, 37–60 (1990) · Zbl 0724.58059
[24] [Sa] Sarnak, P.: Arithmetic Quantum Chaos. Tel Aviv Lectures, 1993
[25] [Sc] Schnirelman, A.: Ergodic properties of eigenfunctions. Usp. Math. Nauk29, 181–182 (1974)
[26] [Si] Sinai, Ya.G.: Topics in ergodic, theory. Princeton, NJ: Princeton University Press, 1994 · Zbl 0805.58005
[27] [Z1] Zelditch S.: Uniform distribution of the eigenfunctions on compact hyperbolic surfaces. Duke. Math. J.55, 919–941 (1987) · Zbl 0643.58029
[28] [Z2] Zelditch, S.: Quantum ergodicity of quantized contact transformations and ergodic symplectic toral automorphisms. Preprint 1994
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.